MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER
Model Number 501206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported the patient was seen by a doctor's office, who stated that they saw lead wires sticking out of the patient.The patient was referred to a wound center and was being treated.Additional follow-up attempts were unsuccessful.The system is currently still active.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR EPICARDIAL LEAD ADAPTER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth, mn
MDR Report Key10243021
Report Number2183787-2020-00056
Device Sequence Number16854431
Product Code DTD
UDI-Device Identifier00821329900266
UDI-Public(01)00821329900266(11)171001(17)20100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number501206
Device Catalogue Number501206
Device Lot NumberW4223911
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;